| Model Number |
AA61121002 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information of conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.
Event or Problem Description
According to the available information, folysil nelaton catheter inserted to patient and it was noticed urine did not go through at all.After two hours the catheter was changed to new one which was working properly.There must be some kind of obstruction in the drainage canal.